RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1291–1296 (Mi de7555)  

Ordinary Differential Equations

Classification of limit cycles

V. V. Amel'kin

V. I. Lenin Belorusskii State University

Full text: PDF file (777 kB)

English version:
Differential Equations, 1991, 27:8, 899–903

Bibliographic databases:
UDC: 517.925.42
Received: 31.10.1990

Citation: V. V. Amel'kin, “Classification of limit cycles”, Differ. Uravn., 27:8 (1991), 1291–1296; Differ. Equ., 27:8 (1991), 899–903

Citation in format AMSBIB
\Bibitem{Ame91}
\by V.~V.~Amel'kin
\paper Classification of limit cycles
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1291--1296
\mathnet{http://mi.mathnet.ru/de7555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138055}
\zmath{https://zbmath.org/?q=an:0736.34018}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 8
\pages 899--903


Linking options:
  • http://mi.mathnet.ru/eng/de7555
  • http://mi.mathnet.ru/eng/de/v27/i8/p1291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020